MAUDE Adverse Event Report: SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI

SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI
Model Number MMT-369600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that patient's infusion set's tubing came apart at the insertion site and skin.The patient's blood glucose level was 8.5 mmol/l.The site location was right side of the patient's abdomen and the pump was located on the hip and belt line.The infusion had been used for less than 24 hours.Reportedly, the infusions were stored in the drawer, but it was hot these days.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE
Common Device Name
UNO COMFORT SHORT CANNU 0/13 MCNI
MDR Report Key12141494
Report Number8021545-2021-00137
Device Sequence Number4215784
Product Code FPA
UDI-Device Identifier05705244005112
UDI-Public05705244005112
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2023
Device Model NumberMMT-369600
Device Lot Number5328797
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/09/2021
Patient Sequence Number1